Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2006, Volume 9, Pages 357–376 (Mi tdm153)  

Statistical tests for the identification of some types of dependencies between random sequences

M. I. Tikhomirova, V. P. Chistyakov


Full text: PDF file (833 kB)

Citation: M. I. Tikhomirova, V. P. Chistyakov, “Statistical tests for the identification of some types of dependencies between random sequences”, Tr. Diskr. Mat., 9, Gelios APB, Moscow, 2006, 357–376

Citation in format AMSBIB
\Bibitem{TikChi06}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper Statistical tests for the identification of some types of dependencies between random sequences
\serial Tr. Diskr. Mat.
\yr 2006
\vol 9
\pages 357--376
\publ Gelios APB
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm153}


Linking options:
  • http://mi.mathnet.ru/eng/tdm153
  • http://mi.mathnet.ru/eng/tdm/v9/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:175
    Full text:76

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021